Extremes of weighted Dirichlet arrays

Hashorva, Enkelejd (2008). Extremes of weighted Dirichlet arrays. Extremes, 11(4), pp. 393-420. Dordrecht: Springer US; http://www.springer-ny.com 10.1007/s10687-008-0064-4

[img]
Preview
Text
10687_2008_Article_64.pdf - Published Version
Available under License Publisher holds Copyright.

Download (543kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Hashorva, Enkelejd

ISSN:

1386-1999

Publisher:

Springer US; http://www.springer-ny.com

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

04 Oct 2013 15:22

Last Modified:

23 Oct 2019 19:13

Publisher DOI:

10.1007/s10687-008-0064-4

Web of Science ID:

000207592300005

BORIS DOI:

10.7892/boris.36887

URI:

https://boris.unibe.ch/id/eprint/36887 (FactScience: 206351)

Actions (login required)

Edit item Edit item
Provide Feedback